Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

hi all

have not been here in a week, time is flyin!

my face is great ill post pics tonite, but i have fianally got things under control!

hope everyone is well

Link to comment
Share on other sites

hey all i know its been a while!

my skin is doing alright very dry in the face but thats to be expected! i had a few new bumps show up last week but it looked and felt more like a rash than anything, it was real odd, the lovely rash on my hands is still there ( real nice)!

ither than that in very very happy with accutane, if anyone is scared to use it or tossing the option around please do it you have nothing to loose!

by the way im halfway through month 3 and my derm still has me on 40 mg i will ask her if i can do 60 next month just to try!

bye

Link to comment
Share on other sites

wow i cant believe how long its been since ive posted!!!

lets just say i have a life now!!!!!!!!!! thank you accutane!

im not quite done yet another month and a half but i no longer obsess in the mirror if i get a tiny little guy i just forget about it!

i still have red/brown scars but my derm said we can do a maitence thing after my course is done.

have a great weekend!

ps ill post pics tomorrow!

Link to comment
Share on other sites

wow i cant believe how long its been since ive posted!!!

lets just say i have a life now!!!!!!!!!! thank you accutane!

im not quite done yet another month and a half but i no longer obsess in the mirror if i get a tiny little guy i just forget about it!

i still have red/brown scars but my derm said we can do a maitence thing after my course is done.

have a great weekend!

ps ill post pics tomorrow!

Link to comment
Share on other sites

Hey there -

Saw your pic's and your skin is looking really good. You looked great from the start too - very pretty gal.

Regarding increasing dosage, becareful about going up. Not sure how much you weigh, but if your acne is mild (which it was) you really don't need to go higher. General prescribing is .5 - 1mg per KG of weight. Your already have a little "Tane burn" in your face based on the picture, which is common, however, going up may increase the redness cause flushing.

I was on Tane and finished last month. I have very mild Rosacea (pinkness in my face) and my Derm. was very cautious about going up in dose since I only had very mild acne.

Just wanted to share this with you. Take care.

Yvette

Link to comment
Share on other sites

yvette:

thank you!

and i never did get my dosage raised my derm said that 40 through my entire coarse was where i needed to be..... and im ok with the reddish face its not here all the time...and i used to tan ( i dont thinki will ever again)!

im almost done month 4 i have 1 more month but im gonna ask for a sixth month... i want my remission to last!

bye all

Link to comment
Share on other sites

Hey girl,

Instead of bumping your dose up, you could take your current dose slightly longer (like one more month). My Derm. said I may get the occassional odd pimple, but she said I shouldn't have the cluster of mild acne I had on my chin before. Ask your Derm. about keeping your skin as good as possible post Tane, do's and don'ts, etc..

Again, you look great. Wish ya the best.

Yvette

Link to comment
Share on other sites

ps i was going to post a pic of my "rash hand" a while ago and yup its still here, you may not be able to see it well but trust me it is sick!

post-62126-1195616638_thumb.jpg

Link to comment
Share on other sites

YVETTE2: Thank you so much!! i feel better...much better, like i said in a prevoius post i have a life now.....and im tired from it!! but no complaints about that!

i told my derm that i will stay on this drug for as ling as it takes im supposed to have one more month but im going to ask for an extra month i want the remission to last.

joebloggs: too funny! and what you dont like my nailpolish? boys can wear it too you know! lol

i still have it, its good somedays and bad somedays, but its a small price to pay!

All:

i thought i would let everyone in on a little secret....... i have been drinking on accutane... :D

because i have a life now i have been going out and i know i dont have to drink to have fun but , i like beer when i go out!!

and my bloodwork is perfectly fine. keep in mind that im on a 40mg dose and have been since the begining, that may have something to do with the normal blood work.. but i feel healthy and my skin looks great ( i hope it stays) !

Link to comment
Share on other sites

Again it's been a while!!

things are still fantastic..... i hope it stays that way when im done!

ill post pics sometime this week.

i went to the derm lat week and got my last perscription! ill be on tane for a total of six and a half months.

bye everyone!

Link to comment
Share on other sites

hello everyone just stoppin by to let you know im still doing great!!!! but im so scared about my acne comming back after this is all over, im getting real nervous! if anyone who is reading this has been off of tane for a while id really like to know how you are doing now please!!

bye all

Link to comment
Share on other sites

sounds like your having great progress, im on day 17 right now, and I have really dry rashes on my hands and what not too.

You say you've been drinking on tane? me too! I'm kind of worried about my first blood test...

Link to comment
Share on other sites

sounds like your having great progress, im on day 17 right now, and I have really dry rashes on my hands and what not too.

You say you've been drinking on tane? me too! I'm kind of worried about my first blood test...

Link to comment
Share on other sites

sounds like your having great progress, im on day 17 right now, and I have really dry rashes on my hands and what not too.

You say you've been drinking on tane? me too! I'm kind of worried about my first blood test...

Link to comment
Share on other sites

Yup, I'm on 40mg, but I'm 6'7" and 190lbs, so 40mg is probably a really small dose for my size.

I'm thinking my blood tests will be okay since I'm on such a small dose.

Plus It's not like I drink every night, I've only drank 3 times since I started 20 days ago.

Link to comment
Share on other sites

sounds like your having great progress, im on day 17 right now, and I have really dry rashes on my hands and what not too.

You say you've been drinking on tane? me too! I'm kind of worried about my first blood test...

Hey Bella.... so glad you're doing well with your face and that your social life has picked up! :)

I'm on 40 mgs, too, starting off on 20mgs. first month and now up to 40 till I'm finished. I'm on day 47 and like you, haven't had too much in the way of side effects, except for dry skin and lips/eyes.

Just wanted to say keep up the good attitude!! It'll be over soon - and clear skin will be the only side effect!! yay!

Patti

Link to comment
Share on other sites

hello everyone.

im im to month six and getting very nervous on how things are going to be after this whole process! i know if the acne comes back i can do another course and i certainly will if thats what it's gonna take!

i chatted with my derm about how long i should wait before getting a tattoo, she said since i was on 40mg and my skin is going great and if the place where im getting my next tattoo is well hydrated then i only really have to wait like a month or two after im done my course, that was good news!

im trying to up load some photos but something is wrong with my computer so i will get them up eventually so check my gallery everyonce on a while!

bye

Link to comment
Share on other sites

Wow I can't wait to say "onto to month six"!

I am so glad you are having good results - and I know what you mean about could you do it again. Part of me is like please please please no, but I think i would do it again in a heartbeat if it needed to be done.

Link to comment
Share on other sites

im back!!! after a short break from the computer..lol

anyway im now 3 weeks off of tane and so far so good! my lips regained moisture almost immediatly, i have gotten a total of 3 pin point (tiny tiny tiny) spots but other than that my skin id still clear! i still cant post pics , ill keep tryin for ya all!

bye for now :dance:

Link to comment
Share on other sites

hello all!, wow its been sooo long....im doing great! i finished my 7 month course a while ago, and i bit started comming back, so im now on 10mg every other day, and even that seems to do the trick, so just incase any of you feel like after you're course some little annoyances come back dont worry because you can do what im doing without all the nasty sideeffects! you still cant get preggers ofcoarse!, but chapped lips are nothing and dry patches are nothing!

bye all

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×